# SDR RAIA950625

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 1371027C5
- Condition: Out Of Adjust
- Location: Passenger Door
- Part time: 6,960 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7071 - PASSENGER DOOR LIGHT CAME ON IN-FLIGHT.  MAINTENANCE ADJUSTED LOWER ROD END TO LIMITS.  REPOSITIONED LOWER STRIKER MICROSWITCH.  GROUND TEST OF SYSTEM REVEALED NORMAL OPERATION.  (X)
